MathSciNet Relay Station
MathSciNet bibliographic data
MR2748417 (2012b:20090) 20F28 (20F14)
Satoh, Takao The Johnson filtration of the McCool stabilizer subgroup of the automorphism group of a free group. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1237–1245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement